# SDR UIEA2023053100547

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 11032801
- Part serial: 882601
- Condition: Unknown
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE, MAIN CARGO COMPARTMENT, DURING ELT SYSTEM TEST FOUND ELT UNIT SHOWING 3 FLASHES FAULT CODE.( PERFORMED T/S AND FOUND ELT SYSTEM ANTENNA INTERNAL IMPEDANCE OUT OF RANGE AND ELT UNIT DISPLAYING INCORRECT A/C'S REGISTRATION NUMBER REPLACED AND TESTED ELT UNIT AND ANTENNA I/A/W B737-800 AMM REV:50 DATED 15/FEB/23. TASKS: 23-24-00-000-801, 23-24-00-400-801, 23-24-01-000-802 AND 23-24-01-400-802. SATISFACTORY CONDITION   )
